# SDR ASOA2016011214369

- Difficulty date: January 12, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 31,977 hours, 29,540 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 605 CORRODED AT STR 27.  REMOVED CORROSION ON FRAME 605 AT STR 26-27 IAW SRM 51-21-06-00 ON FWD AND AFT SIDE.  COMPLIED WITH EA 32-2016-009.
